Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Migraine and dizziness - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3602 Questions

User :   hi i have migraine.......now a days i am feeling excessive dizziness in morning
User :   i daily headaches in morning till evening
User :   i daily take propanol medicine i.e. Betacap TR40 and Petadolex
Doctor :   ok
Doctor :   I can help you
User :   thanks
Doctor :   what is the query?
User :   hi i have migraine.......now a days i am feeling excessive dizziness in morning
User :   i daily headaches in morning till evening
Doctor :   Ok
Doctor :   I got that part
Doctor :   is it there since the beginning of medications?
User :   no
Doctor :   or has it started recently?
User :   i hv been taking this medicine for last 4-5yrs
User :   yes
Doctor :   ol
Doctor :   ok
User :   i am experiencing for last 1-2 months
Doctor :   ok
User :   not able to understand things............even what people say to me..........i am not able to understand
Doctor :   it is very unusual for it occur with the medicines you are taking
User :   but this thing happen only from morning to evening

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor